# SDR 08FDEA01337

- Difficulty date: April 7, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5080
- Condition: Worn
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT BS 640, LBL 24.75, MAIN CABIN.  REMOVED SEAT TRACK ASSY IAW SRM 51-40-02.  FABRICATED REPLACEMENT SEAT TRACK ASSY FROM BAC1520-792/24 IAW SRM 53-30-02.  INSTALLED REPLACEMENT SEAT TRACK ASSY, FROM BS 440-640, LBL 24.75, IAW SRM 51-40-02.  REPLACEMENT OF SEAT TRACK ASSY WAS REQUIRED DUE TO NUMEROUS AREAS AT SEAT TRACK LUGS WORN BEYOND LIMITS.  THIS IS CLASSIFIED AS A MAJOR REPAIR DUE TO REPLACEMENT OF PSE BY FABRICATION MEANS.
